Folds, canards and shocks in advection-reaction-diffusion models
Wechselberger, Martin & Pettet, Graeme (2010) Folds, canards and shocks in advection-reaction-diffusion models. Nonlinearity, 23(8), pp. 1949-1969.
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)|
|Divisions:||Current > QUT Faculties and Divisions > Faculty of Health|
Current > Institutes > Institute of Health and Biomedical Innovation
|Deposited On:||13 Jul 2011 23:10|
|Last Modified:||03 Dec 2012 12:07|
Repository Staff Only: item control page